MAUDE Adverse Event Report: LUMENIS LTD ACUPULSE DUO; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD ACUPULSE DUO; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-1000000
Medical Device Problem Codes Nonstandard Device (1420); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console aiming beam was off.There was no patient involved.
 
Additional Manufacturer Narrative
The console was field service at the user's facility.The console was inspected, and it was identified that the aiming beam drifted through the arm while moving.The aiming beam was centered through silo.Also, the first and second arm joints were adjusted to minimize drift.After centering the aiming beam and adjusting the arm joints, the issue was resolved, and the console was functioning as intended.Therefore, the reported event was confirmed.
 
Event or Problem Description

Brand Name
ACUPULSE DUO
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
yokneam industrial park
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key23465370
Report Number2124215-2025-79206
Device Sequence Number13249289
Product Code GEX
UDI-Device Identifier07290109140292
UDI-Public(01)07290109140292(11)161211
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K180597
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-1000000
Device Catalogue NumberGA-1000000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/10/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date01/09/2026
Date Device Manufactured12/11/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown